MAUDE Adverse Event Report: MOBILETT XP; MOBILE X-RAY SYSTEM

MOBILETT XP; MOBILE X-RAY SYSTEM
Model Number 1818363
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted if additional information becomes available.Internal id # pm00260540.
 
Event or Problem Description
Siemens became aware of an incident that occurred with the mobilett xp device.Due to a violent impact, the right side of the support arm has severe cracks, which may cause the tube to fall.The user was advised to isolate the unit and stop all usage until repairs are completed.There are no injuries attributed to this event.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
The issue was investigated in detail.The investigation of the replaced and returned fork for the single tank (10272848) showed that the fork was broken by a high mechanical impact.It is assumed that multiple collisions with the tube assembly led to the described damage of the fork.The broken fork indicates that the system was not used as intended.In the operator manual spr8-230.621.01.06., chapter transport page 47, it is stated to handle the fork/single tank with care and avoid collisions.The analysis of the material showed that the fork fulfilled the requirement of the four-fold fracture safety.According to the information received by the service organization, the system is fully functional following replacement of the defective part.The spare part consumption of the mobilett xp family fork for a single tank (material number 10272848) shows values that are below the defined threshold.

Brand Name
MOBILETT XP
Common Device Name
MOBILE X-RAY SYSTEM
MDR Report Key11059498
Report Number3002808157-2020-60540
Device Sequence Number3260290
Product Code IZL
UDI-Device Identifier04056869009087
UDI-Public04056869009087
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1818363
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date05/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;